Browse "MA-Journal Papers(저널논문)" byAuthorCondon, Padraig

Showing results 1 to 2 of 2

A bandwidth theorem for approximate decompositions

Condon, Padraig; Kim, Jaehoonresearcher; Kuhn, Daniela; Osthus, Deryk, PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, v.118, no.6, pp.1393 - 1449, 2019-06

Resilient degree sequences with respect to Hamilton cycles and matchings in random graphs

Condon, Padraig; Diaz, Alberto Espuny; Kuhn, Daniela; Osthus, Deryk; Kim, Jaehoonresearcher, ELECTRONIC JOURNAL OF COMBINATORICS, v.26, no.4, 2019-12

rss_1.0 rss_2.0 atom_1.0